MathSciNet Relay Station
MathSciNet bibliographic data
MR1929024 (2003g:11013) 11B13 (11B75 11P05)
Kim, Hyun Kwang On regular polytope numbers. Proc. Amer. Math. Soc. 131 (2003), no. 1, 65–75 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement